advertisement
Question
Posted by: ADORA | 2008/01/29

DEPO

!!!!!!!!
Since i had my firstborn last year i've been using Depo, and my last day of taking it was October last year of which i was supposed to take it again in January 21, but i did not, it is good to change and use another contaceptive like the pill or nuristreta or can i continue with Depo. Another thing is it good not see your periods while contraceptives ?
Date: 28/1/2008

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can carry on with the Depo if you are not having side effects. There is no problem about not having periods while on it. This is because it thins the womb lining so that there is nothing to bleed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement